# SDR C2XA09IA317

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 19,062 hours, 10,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: MB12P1
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2121, THE CREW REPORTED THAT THE EXIT ROW EMERGENCY LIGHTS ILLUMINATED IN FLIGHT AND THEN TURNED OFF AFTER ABOUT 15 MINUTES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE RE-SECURED A LOOSE PIN IN CONNECTOR P8031, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
